Q. I have small red rashes on my glans penis. What could be the cause?

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by iCliniq medical review team.
Published on Jul 13, 2017 and last reviewed on: Oct 09, 2018

Hi doctor,

I have small red rashes on my glans penis. It started as a small blister. When cleaned, it peeled like skin. However, if it is not cleaned, white discharge gets in and around the site. I am not taking any kind of medications.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

Please revert with an image.

  • It could be balanitis or herpes genitalis. The management can be decided based on the diagnosis.
  • In the case of balanitis, one may apply Miconazole 2 % cream twice a day.
  • Do you have a history of unprotected sexual intercourse?

Revert with more information to a cosmetologist online --> https://icliniq.com./ask-a-doctor-online/cosmetologist

Hello doctor,

Thanks for replying. Since I had unprotected sex with my partner, I noticed these red rashes and white discharges.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hello,

Welcome back to icliniq.com.

  • Please provide the following information:
  1. Since how many days do you notice this?
  2. Is this the first episode?
  3. Did you take any medicines previously?
  • Also, kindly send a good quality image.

Revert with more information to a cosmetologist online --> https://icliniq.com./ask-a-doctor-online/cosmetologist

Hello doctor,

Thanks for replying. This is the second episode. The previous episode occurred last year. I was then treated with Candid-B as guided by the doctor. Now it has recurred.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hello,

Welcome back to icliniq.com.

  • From your description, it can be balanitis. In that case, one may apply DK gel (Miconazole) 2 % twice a day. Please revert with an image so that the oral medications can be prescribed.
  • Also, it is important to treat the partner to prevent recurrence.

Revert with more information to a cosmetologist online --> https://icliniq.com./ask-a-doctor-online/cosmetologist

Hello doctor,

Thanks for replying. I have attached the file as requested by you.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

I have seen the picture (attachment removed to protect patient identity).

  • It looks like herpes genitalis. It is a sexually transmitted disease. Is it associated with pain or itching?
  • Please get a blood test done for HIV (human immunodeficiency virus) and VDRL (venereal disease research laboratory). It is important since you have a history of unprotected sexual intercourse.
  • Apply T-Bact (Mupirocin) cream twice daily.
  • I suggest taking an oral antiviral medication like tablet Acyclovir 400 mg three times a day after meal for seven days.
  • Also take tablet Rantac (Ranitidine) 150 mg twice a day before meal for seven days.

Please revert after seven days with the reports.

Revert after seven days to a cosmetologist online --> https://icliniq.com./ask-a-doctor-online/cosmetologist

Also Read Answers From:

Related Questions & Answers


How is the CMIA combo test done for HIV testing?

Query: Hello doctor, I shall be thankful to you if you please answer few of my queries. How CMIA combo for HIV testing is done? How much it is reliable at 175 and 180 post incidence. INDEX was .14 and .08, respectively. What are the chances of error in the result? (Done at two different labs). Even after ...  Read Full »

Post herpes attack, I am suffering from Bells's palsy. Please advise.

Query: Hello doctor, Post a severe attack of herpes on the left shoulder, left ear (in and out), chest, and back I am now suffering from Bell's palsy on the left side. Symptoms are as follows: Cannot raise left eyebrow. Cannot tighten left nostril. Cannot move lips (left side). Left eye constantly w...  Read Full »

Why is balanitis not responding to T-Bact and Augmentin 625?

Query: Hello doctor,I have balanitis on the head of my penis, below the foreskin. I am applying T-Bact and taking Augmentin 625 as an oral pill. It has been four days since I have started the medication. It is not going, though itching has reduced somewhat. Please help.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Cosmetologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.